Posted by: Anon | 2013-02-20

Failing on treatment- Atripla

My doctor told me after I''ve been on treatment for one yr that I am failing my cd is decreasing

I had unprotected sex with my partner who is HIV -

I''m so scared I cant even sleep

Not what you were looking for? Try searching again, or ask your own question
Our users say:
Posted by: Anonymous | 2013-12-28

I have gained 35 kg in a yr aftet using tribuss is normal I hste it

Reply to Anonymous
Posted by: Anon | 2013-02-22

Hi Skype

I''ve been adherent to my medication not a day passes without taking medication that is why i dont understant

My Medical aid call me telling it is because of the unprotect sex they are giving me 3months then they will change my regiment

i''m so scared of starting another regiment i never had side effects before what if I will have them with the new treatment

Heavy heart!!

Reply to Anon
Posted by: Skye | 2013-02-20

Perhaps he/she can start you on on another regimen, did he not advise what your options are. Is it a GP youre seeing? If so ask her/him to refer you to a physician so that they can get to the root of the problem - that can be caused by a lot of things, few on my mind right now are 1) adherence 2) liver failure. Were you diligent in taking your meds all he time?

Im also scared just reading your post cos in a way it paints a picture of what some of us may have to go through in future.

How are you feeling though? Dont worry cos there may still be another regimen you can go on . Failing yona is not good as it decreases your chances. Let us know what happens.

Be strong.

Reply to Skye

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.